Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 258915, 9 pages
http://dx.doi.org/10.1155/2014/258915
Research Article

Dynamics of a Stochastic Multigroup SEIR Epidemic Model

College of Automation Science and Engineering, South China University of Technology, Guangzhou 510640, China

Received 1 April 2014; Accepted 1 July 2014; Published 24 July 2014

Academic Editor: Shiping Lu

Copyright © 2014 Xiaojing Zhong and Feiqi Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. O. Kermack and A. G. McKendrick, “Contributions to the mathematical theory of epidemics (part 1),” Proceedings of the Royal Society of London Series A, vol. 115, no. 1, pp. 700–721, 1927. View at Google Scholar
  2. B. Song, C. Castillo-Chavez, and J. P. Aparicio, “Tuberculosis models with fast and slow dynamics: the role of close and casual contacts,” Mathematical Biosciences, vol. 180, no. 1-2, pp. 187–205, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. Y. Li, J. R. Graef, L. Wang, and J. Karsai, “Global dynamics of a SEIR model with varying total population size,” Mathematical Biosciences, vol. 160, no. 2, pp. 191–213, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Y. Li, H. L. Smith, and L. Wang, “Global dynamics an SEIR epidemic model with vertical transmission,” SIAM Journal on Applied Mathematics, vol. 62, no. 1, pp. 58–69, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. L. Wen and X. Yang, “Global stability of a delayed SIRS model with temporary immunity,” Chaos, Solitons and Fractals, vol. 38, no. 1, pp. 221–226, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Hsu and L. W. Roeger, “The final size of a SARS epidemic model without quarantine,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 557–566, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. B. Guo, M. Y. Li, and Z. S. Shuai, “A graph-theoretic approach to the method of global Lyapunov functions,” Proceedings of the American Mathematical Society, vol. 136, no. 17, pp. 2793–2802, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Liu and Y. Zhou, “Global stability of an SIRS epidemic model with transport-related infection,” Chaos, Solitons and Fractals, vol. 40, no. 1, pp. 145–158, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H.-F. Huo and Z.-P. Ma, “Dynamics of a delayed epidemic model with non-monotonic incidence rate,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 2, pp. 459–468, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. C. McCluskey, “Complete global stability for an SIR epidemic model with delay—distributed or discrete,” Nonlinear Analysis. Real World Applications, vol. 11, no. 1, pp. 55–59, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Lajmanovich and J. A. Yorke, “A deterministic model for gonorrhea in a nonhomogeneous population,” Mathematical Biosciences, vol. 28, no. 3-4, pp. 221–236, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Y. Li and Z. Shuai, “Global-stability problem for coupled systems of differential equations on networks,” Journal of Differential Equations, vol. 248, no. 1, pp. 1–20, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. D. Jiang and N. Shi, “A note on nonautonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 303, no. 1, pp. 164–172, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. D. Jiang, N. Shi, and X. Li, “Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 588–597, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. L. Imhof and S. Walcher, “Exclusion and persistence in deterministic and stochastic chemostat models,” Journal of Differential Equations, vol. 217, no. 1, pp. 26–53, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. M. Carletti, “On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment,” Mathematical Biosciences, vol. 175, no. 2, pp. 117–131, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. N. Dalal, D. Greenhalgh, and X. Mao, “A stochastic model for internal HIV dynamics,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1084–1101, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. N. Dalal, D. Greenhalgh, and X. R. Mao, “A stochastic model of {AIDS} and condom use,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 36–53, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. X. R. Mao, G. Marion, and E. Renshaw, “Asymptotic behaviour o f the stochastic Lotka-Volterra model,” Journal of Mathematic Analysis Apply, vol. 287, pp. 141–156, 2003. View at Publisher · View at Google Scholar
  20. X. Mao, G. Marion, and E. Renshaw, “Environmental Brownian noise suppresses explosions in population dynamics,” Stochastic Processes and their Applications, vol. 97, no. 1, pp. 95–110, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. A. Gray, H. L. Greenhalgh, X. R. Mao, and J. Pan, “A stochastic differential equation SIS epidemic model,” SIAM Journal on Applied Mathematics, vol. 71, no. 3, pp. 876–902, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Q. Yang and X. Mao, “Extinction and recurrence of multi-group SEIR epidemic models with stochastic perturbations,” Nonlinear Analysis: Real World Applications, vol. 14, no. 3, pp. 1434–1456, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. E. Tornatore, S. M. Buccellato, and P. Vetro, “Stability of a stochastic SIR system,” Physica A: Statistical Mechanics and its Applications, vol. 354, no. 1–4, pp. 111–126, 2005. View at Publisher · View at Google Scholar · View at Scopus
  24. J. Yu, D. Jiang, and N. Shi, “Global stability of two-group SIR model with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 360, no. 1, pp. 235–244, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. C. Ji, D. Jiang, Q. Yang, and N. Shi, “Dynamics of a multigroup SIR epidemic model with stochastic perturbation,” Automatica, vol. 48, no. 1, pp. 121–131, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. H. Liu, Q. Yang, and D. Jiang, “The asymptotic behavior of stochastically perturbed DI SIR epidemic models with saturated incidences,” Automatica, vol. 48, no. 5, pp. 820–825, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. C. Y. Ji, D. Q. Jiang, and N. Z. Shi, “The behavior of an {SIR} epidemic model with stochastic perturbation,” Stochastic Analysis and Applications, vol. 30, no. 5, pp. 755–773, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. A. Gray, D. Greenhalgh, L. Hu, X. Mao, and J. Pan, “A stochastic differential equation SIS epidemic model,” SIAM Journal on Applied Mathematics, vol. 71, no. 3, pp. 876–902, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. R. Z. Hasminskii, Stochastic Stability Of Differential Equations, Sijthoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1980.
  30. X. R. Mao, Stochastic Differential Equations and Applications, Horwood Publications, Glasgow, UK, 1997.
  31. C. Zhu and G. Yin, “Asymptotic properties of hybrid diffusion systems,” SIAM Journal on Control and Optimization, vol. 49, no. 4, pp. 1155–1179, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus